Über ein Extremalproblem der konformen Abbildung.

Dieter Gaier

Mathematische Zeitschrift (1959)

  • Volume: 71, page 83-88
  • ISSN: 0025-5874; 1432-1823

How to cite


Gaier, Dieter. "Über ein Extremalproblem der konformen Abbildung.." Mathematische Zeitschrift 71 (1959): 83-88. <http://eudml.org/doc/169794>.

author = {Gaier, Dieter},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {83-88},
title = {Über ein Extremalproblem der konformen Abbildung.},
url = {http://eudml.org/doc/169794},
volume = {71},
year = {1959},

AU - Gaier, Dieter
TI - Über ein Extremalproblem der konformen Abbildung.
JO - Mathematische Zeitschrift
PY - 1959
VL - 71
SP - 83
EP - 88
KW - complex functions
UR - http://eudml.org/doc/169794
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.